# SDR 98ZZZX4572

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N782WW
- Make and model: Cessna 172R
- Aircraft serial: 17280295
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 05530311
- Condition: Cracked
- Location: Firewall
- Part time: 592 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE FIREWALL WAS FOUND CRACKED AT THE COWL MOUNT JUST BELOW THE BATTERY BOX.  THE CRACK WAS APPROXIMATELY 4 INCHES IN LENGTH.  SUBMITTER STATED POSSIBLE CAUSE AS USE OF A THINNER FIREWALL AND NO LOAD BEARING SURFACE FOR THE LORD MOUNT BRACKET WHICH FLEXES AS ENGINE RUNS.
